# SDR AALA202010239014

- Difficulty date: October 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EMERGENCY LIGHT POWER SUPPLY MODULE M33098 AT DOOR 2R INOPERATIVE.**SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY MODULE M33098.
